# SDR SWIA201232374

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 28,103 hours, 22,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS TURN ON THEN FADE OFF.  (FLT 4842)  SET EMERGENCY LIGHTS IN ARM POSITION TO ALLOW BATTERY PACKS TO CHARGE.
